MAUDE Adverse Event Report: RENU MEDICAL, INC STANLEY HEALTHCARE BED-CHECK ST CHAIR SENSORMAT; MONITOR, BED PATIENT

RENU MEDICAL, INC STANLEY HEALTHCARE BED-CHECK ST CHAIR SENSORMAT; MONITOR, BED PATIENT
Model Number RM-73030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sensormat was in place under patient and electrical interference noted on telemetry monitor.Manufacturer response for monitor, bed patient, stanley healthcare (per site reporter).Unknown.

Brand Name
STANLEY HEALTHCARE BED-CHECK ST CHAIR SENSORMAT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
RENU MEDICAL, INC
5900 36th ave w
ste 100
everett WA 98203
MDR Report Key20891706
Report Number20891706
Device Sequence Number9043622
Product Code KMI
UDI-Device Identifier00816317024024
UDI-Public(01)00816317024024
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/03/2024
Report Date (Section F) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRM-73030
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/03/2024